# SDR SWAA2014110333636

- Difficulty date: October 18, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 35,898 hours, 20,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SEAT TRACK CRACKED AT BS 727B RBL 24.  REPAIRED SEAT TRACK IAW EA.
